# SDR IPXA2024120278910

- Difficulty date: December 2, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N168UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0863
- Aircraft time: 24,085 hours, 14,230 cycles
- Engine: Pwa PW4158
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 9791464
- Part serial: 661C
- Condition: Faulted
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

*** SUPPLEMENTAL SDR *** DURING INITIAL CLIMB BLEED 2 HP VALVE FAULT ECAM. FOLLOWED QRH PROC AND AFTER RESET, BLEED 2 HP VALVE STUCK OPEN ECAM DISPLAYED. FOLLOWED ECAM PROC, TO RECONFIGURE FOR SINGLE BLEED OPS. COMPLETED LEAK CHECK PER AMM 36-11-02/401. NO LEAKS NOTED
